• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 5 528 публикаций
Сортировка:
по названию
по году
Статья
Shafarevich A. Results in Mathematics. 2021. Vol. 76. No. 3.
Добавлено: 10 сентября 2021
Статья
Arzhantsev I., Romaskevich E. Proceedings of the American Mathematical Society. 2017. Vol. 145. No. 5. P. 1865-1879.
Добавлено: 22 февраля 2017
Статья
Guterman A., Maksaev A. Acta Scientiarum Mathematicarum. 2018. Vol. 84. No. 1-2. P. 19-38.
Добавлено: 30 октября 2020
Статья
N. A. Chirkova, K. V. Vorontsov. Journal of machine learning and data analysis. 2016. Vol. 2. No. 2. P. 187-200.
Добавлено: 19 октября 2017
Статья
K. V. Vorontsov. Journal of machine learning and data analysis. 2016. Vol. 2. No. 2. P. 187-200.
Добавлено: 19 октября 2017
Статья
Vorontsov K. V. Доклады Академии наук. 2014. Vol. 89. No. 3. P. 301-304.
Добавлено: 5 декабря 2014
Статья
Mosurovic M., Krdzavac N., Graves H. et al. Journal of Artificial Intelligence Research. 2013. Vol. 47. P. 809-851.

We design a decidable extension of the description logic SROIQ underlying the Web Ontology Language OWL 2. The new logic, called SR+OIQ, supports a controlled use of role axioms whose right-hand side may contain role chains or role unions. We give a tableau algorithm for checking concept satisfiability with respect to SR+OIQ ontologies and prove its soundness, completeness and termination.

Добавлено: 25 марта 2015
Статья
Miasnikof P., Shestopaloff A. Y., Bonner A. J. et al. Journal of Complex Networks. 2020. Vol. 8. No. 3. P. 1-33.
Добавлено: 4 августа 2020
Статья
M.V. Karasev. Russian Journal of Mathematical Physics. 2014. Vol. 21. No. 2. P. 197-218.
Добавлено: 9 апреля 2014
Статья
Sergeev A. Journal of Mathematical Sciences. 2014. Vol. 202. No. 6. P. 887-896.
Добавлено: 9 апреля 2015
Статья
M.V. Karasev. Russian Journal of Mathematical Physics. 2015. Vol. 22. No. 1. P. 20-25.
Добавлено: 9 апреля 2014
Статья
Malyshev D. Discrete Applied Mathematics. 2016. Vol. 203. P. 117-126.
Добавлено: 9 октября 2015
Статья
Pogudin G. International Mathematics Research Notices. 2018. Vol. 2018. No. 4. P. 1177-1199.
Добавлено: 1 ноября 2019
Статья
Yakushkina T. Moscow University Computational Mathematics and Cybernetics. 2016. Vol. 40. No. 1. P. 19-27.
Добавлено: 16 февраля 2016
Статья
Kaledin D. Russian Mathematical Surveys. 2020. Vol. 75. No. 5. P. 883-927.
Добавлено: 7 сентября 2021
Статья
Kolesnikov A., Budkov Y., Gor G. Y. Journal of Chemical Physics. 2020. Vol. 153. P. 194703-1-194703-10.
Добавлено: 18 ноября 2020
Статья
Zlotnik A., Koltsova N. Computational Methods in Applied Mathematics. 2013. Vol. 13. No. 2. P. 119-138.

An initial-boundary value problem for the 1D self-adjoint parabolic equation on the half-axis is solved. We study a broad family of two-level finite-difference schemes with two parameters related to averages both in time and space. Stability in two norms is proved by the energy method. Also discrete transparent boundary conditions are rigorously derived for schemes by applying the method of reproducing functions. Results of numerical experiments are included as well.

Добавлено: 6 апреля 2013
Статья
Galkin S., Rybakov S. Mathematical notes. 2019. Vol. 106. No. 6. P. 1014-1018.
Добавлено: 29 января 2020
Статья
Akhmedov E., Popov F. Journal of High Energy Physics. 2015. Vol.  1509. No.  1509. P. 085.
Добавлено: 6 октября 2015
Статья
V.A. Vassiliev. Arnold Mathematical Journal. 2015. Vol. 1. No. 2. P. 201-209.
Добавлено: 19 января 2016
Статья
Perepechko A. Proceedings of the American Mathematical Society. 2009. Vol. 137. P. 3227-3233.
Добавлено: 26 сентября 2019